# SDR COMA0060398

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 4,458 hours, 4,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 1783AB
- Condition: Seized
- Location: Lt Wing
- Part time: 487 hours, 445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 40 DEGREES.  REMOVED AND REPLACED LEFT INBOARD FLAP, INBOARD ACTUATOR.
